# SDR 2024F00096

- Difficulty date: January 30, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Aircraft: N710MQ
- Make and model: Boeing 737808
- Aircraft serial: 34710
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Faulted
- Location: Overheat Detectr
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE 1 OVERHEAT LIGHT ILLUMINATED DURING CLIMB FRM 261 011 51, CORRECTIVE ACTION: HAS BEEN CHANGED HARNESS NW0325 IN TEST OK.
